# SDR AALA202010239012

- Difficulty date: October 22, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EMERGENCT LIGHT POWER SUPPLY MODULE M33405 AT DOOR 3L INOPERATIVE. **SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED DR 3L EMERGENCY LIGHT POWER SUPPLY MODULE IAW AMM 33-51-06-960-803.
